# SDR SWAA2022092946673

- Difficulty date: August 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Part number: 121LW
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FWD BULKHEAD ACCESS PANEL 121LW PACARD ILEGIBLE / [01] REMOVED AND REPLACED AT FWD CARGO COMPARTMENT FWD BULKHEAD ACCESS PANEL 121LW IN REF AMM 20-10-11-400-801;[02] VERIFIED STEP 1
